# SDR 2007UALA04569

- Difficulty date: November 2, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 21,929 hours, 8,599 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM-LOW, RECORD PRESSURE PRIOR TO SERVICING.  CREW COMMENTS: 02 AT 1200 PSI.  SERVICED CREW O2 SYSTEM.  NO REPEATS.
